Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed Prostatic hypertrophy with bladder outlet obstruction, taking urimax d and cifran, causing pain in Groin. Is this normal?

good day, i have been diagnosted Prostatic hypertrophy with bladder outlet obstruction i have been taking urimax d and cifran 500 mg since a week now. the sensitivity i used to have at the head of my penis has gone, but i m having continuous pain in my groin .I s this normal.? together with this i m having a burning sensation at this part (groin).i m 47 years iold
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not normal to have this kind of pain in your groin, however you will find that you have some other problem or an exacerbation of the BPH that is making your pain worse. I hope you find a solution to your problem by visiting with a urologist as soon as possible. Take care and use over the counter medications till you find a doctor that can treat you appropriately.

Answered: Tue, 26 Mar 2013
I find this answer helpful
General & Family Physician Dr. Sunil 's  Response
Thanks for your query.
In prostratic Hypeplasia it is common to get discomfort due to urinary obstruction and it may ignite pain. But it may be caused by urinary tract infection predisposed by Bladder Outlet Obstruction. For that you are already taking antibiotics( Cifran 500mg). Continue these drugs according to the advise of your doctor.
It is also a fact that Urimax may rarely cause difficult urination but it is not the case with you.
Take rest and keep yourself clean, drink more fluids and cranberry juice can help you to prevent urinary tract infections.
If problem worsens or persists longer then contact your doctor for proper management.
Hope it helps,
Take Care!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor